Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 50(4)(2018)

Gauss Factorials, Jacobi Primes, and Generalized Fermat Numbers
by John B. Cosgrave and Karl Dilcher

Radial Basis Function Solution for the LIBOR Market Model PDE
by Seyedeh Zahra Rezai, Jeremy Levesley and Muhammad F. Sajjad

Extremal Prism like Graphs with Respect to the F-Index
by Fakhra Malik, Naeem Saeed, Sohail Zafar and Zohaib Zahid

Exact Solution for Some Rotational Motions of Fractional Oldroyd-B Fluids Between Circular Cylinders
by Naeem Sadiq, Muhammad Imran, Rabia Safdar, Madeeha Tahir, M. Younas and Maria Javaid

Magnetohydrodynamic Oscillating and Rotating Flows of Maxwell Electrically Conducting Fluids in a Porous Plane
by Anwar Ali, Madeeha Tahir, Rabia Safdar, Aziz UllahAwan, M. Imran and Maria Javaid

MHD Flow of Burgers’ Fluid under the Effect of Pressure Gradient Through a Porous Material Pipe
by Rabia Safdar, M. Imran, Madeeha Tahir, N. Sadiq and M. A. Imran

Cubic B-spline Solution of Nonlinear Sixth Order Boundary Value Problems
by Aasma Khalid. A and Muhammad Nawaz Naeem

An Accurate Computation of Highly Oscillatory Integrals with Critical Points
by Sakhi Zaman, Suleman and Siraj-ul-Islam

Forecasting Rainfall in Potohar Region of Pakistan in the Perspective of Drought
by Samreen Fatima and Mehwish Shafi Khan

Three Dimensional Second Grade Fluid Flow Between Two Parallel Horizontal Plates with Periodic Suction/Injection in Slip Flow Regime
by Yasar Ali, Muhammad Afzal Rana and Muhammad Shoaib
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved